# SDR CALA2025100609624

- Difficulty date: August 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR INTERCOSTAL CRACKED AT FASTENER HOLES B.S. 380 - B.S.400 RBL. 10". (51-023) ESFR ENTERED REMOVED AND REPLACED INTERCOSTAL AT PASSENGER CABIN FLOOR STA 380 TO STA 400 RBL 10" IAW SRM 51-40-02-0G-0 AND DWG # 143A5400.
